# SDR USAA950877

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 996
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND 6 INCHES BY 8 INCHES TEMPORARY REPAIR STATION 996 AT LONGERON 17R IN SKIN.  REMOVED TEMPORARY REPAIR.  INSTALLED DOUBLER REPAIR PER SRM 53-04 FIG 17.  (M)
